American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Martín Argerami and Pedro Massey. Towards the carpenter's theorem. Proc. Amer. Math. Soc. 137 (2009) 3679-3687. MR 2529874.
Abstract, references, and article information   
View Article: PDF

[2] Ljiljana Arambasic. On frames for countably generated Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 135 (2007) 469-478. MR 2255293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mohammad B. Asadi and A. Khosravi. A Hilbert $C^*$-module not anti-isomorphic to itself. Proc. Amer. Math. Soc. 135 (2007) 263-267. MR 2280194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerard J. Murphy. Extensions of multipliers and dilations of projective isometric representations. Proc. Amer. Math. Soc. 125 (1997) 121-127. MR 1343714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alain Belanger and Brian E. Forrest. Geometric properties of some subspaces of ${\rm VN}(G)$ . Proc. Amer. Math. Soc. 122 (1994) 131-133. MR 1211577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raúl E. Curto and Ren Yi Jian. A matricial identity involving the self-commutator of a commuting $n$-tuple . Proc. Amer. Math. Soc. 121 (1994) 461-464. MR 1182700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jingbo Xia. The spectra of random pseudo-differential operators . Trans. Amer. Math. Soc. 345 (1994) 381-411. MR 1250828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Froelich. Regularity for operator algebras on a Hilbert space . Proc. Amer. Math. Soc. 119 (1993) 1269-1277. MR 1181164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward G. Effros and Zhong-Jin Ruan. On the abstract characterization of operator spaces . Proc. Amer. Math. Soc. 119 (1993) 579-584. MR 1163332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alain Valette. Weak amenability of right-angled Coxeter groups . Proc. Amer. Math. Soc. 119 (1993) 1331-1334. MR 1172955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shigeru Yamagami. Cyclic inequalities . Proc. Amer. Math. Soc. 118 (1993) 521-527. MR 1128732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yoshihiro Nakamura, Kichi-Suke Saito and Kazunari Sakaba. The numerical index of nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 117 (1993) 1105-1107. MR 1118086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guihua Gong. Relative $K$-cycles and elliptic boundary conditions . Bull. Amer. Math. Soc. 28 (1993) 104-108. MR 1168515.
Abstract, references, and article information   
View Article: PDF

[16] Christian Samuel. Bounded approximate identities in the algebra of compact operators on a Banach space . Proc. Amer. Math. Soc. 117 (1993) 1093-1096. MR 1118087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mike Boyle and David Handelman. Algebraic shift equivalence and primitive matrices . Trans. Amer. Math. Soc. 336 (1993) 121-149. MR 1102219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Itsuko Ikeda and Atsushi Inoue. Invariant subspaces for closed $*$-representations of $*$-algebras . Proc. Amer. Math. Soc. 116 (1992) 737-745. MR 1097345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Corach, H. Porta and L. Recht. A geometric interpretation of Segal's inequality $\Vert e\sp {X+Y}\Vert \leq\Vert e\sp {X/2}e\sp Ye\sp {X/2}\Vert $ . Proc. Amer. Math. Soc. 115 (1992) 229-231. MR 1075945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Chevalier. Around the relative center property in orthomodular lattices . Proc. Amer. Math. Soc. 112 (1991) 935-948. MR 1055767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward G. Effros and Zhong-Jin Ruan. On nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 110 (1990) 915-922. MR 986648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. B. S. Passi and D. S. Passman. Algebraic elements in group rings . Proc. Amer. Math. Soc. 108 (1990) 871-877. MR 1007508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert T. Powers and Geoffrey Price. Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$ . Trans. Amer. Math. Soc. 321 (1990) 347-361. MR 974524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul Jolissaint. Rapidly decreasing functions in reduced $C\sp *$-algebras of groups . Trans. Amer. Math. Soc. 317 (1990) 167-196. MR 943303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ke He Zhu. VMO, ESV, and Toeplitz operators on the Bergman space . Trans. Amer. Math. Soc. 302 (1987) 617-646. MR 891638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2